# SDR GTIA2024052138130

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 21,918 hours, 9,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FLT A AND B REPORTED STRONG ODOR BETWEEN 7'000 AND 4'000-REF TSM 05-50-810-831 ISOLATED TO PACK 2.
